# SDR AALA20091015TUL03

- Difficulty date: October 15, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,524 hours, 21,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT AFT SIDE ACCESS PANEL IS CRACKED AT FASTENER.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 57-43-00-4.
